# SDR MASA20220224113

- Difficulty date: February 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 23,615 hours, 17,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH6703300311
- Part serial: NA
- Condition: Corroded
- Location: Fs629-Fs645
- Part time: 23,615 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN (P/N: SH670-33003-11) BETWEEN FS629.00 - FS645.00 AT STGR0 WAS FOUND TO HAVE CORROSION, SCRATCH AND NICK DAMAGE. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-31-01-001-001-A02, FIGURE 53-31-01-991-802, ITEM 1A, B (REV 33 DATED JUN 25, 2017)
